# SDR IPXA2015062090366

- Difficulty date: June 5, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 16,072 hours, 9,955 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, MAIN CABIN FLOORBEAM FRAME 79 +Y1580 HAS SUSPECTED CRACK.  REPAIRED IAW EO A300-5310-57228A.
